# SDR ASOA2012090402163

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,281 hours, 26,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Burned Out
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CABIN FLASHLIGHT INOPERATIVE.  RELAMPED F/A FLASHLIGHT IAW AMM 26-61-04.  SDR CLOSED.
